# SDR DALA1106820198

- Difficulty date: January 5, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 61,633 hours, 8,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 154T10017
- Condition: Cracked
- Location: Bs 903 S20-21l
- Part time: 41,926 hours, 56,623 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 903 BETWEEN STR 20L AND STR 21L FRAME INNER CHORD CRACK REPAIR ACCOMPLISHED IAW ER/A 487044-14AD.
